# SDR CALA2019012800182

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 78,452 hours, 9,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P 9471565 - EA 2500-05422C OP57-LAVATORY FLOOR PROXIMIT Y LIGHT ASSY CRACKED(P/N:S479W230-3)(6EA). REPLACED 6EA LAVATORY FLOOR PROXIMITY LIGHT ASSY AS PER AMM 33-5 1-05-960-802 REV.85. THEN C/O THE LAV FLOOR PROXIMITYY LIGHT ASSY INSTALLATION TEST AS PER AMM 33-51-05-960-802 REV.85, THE RESU LT FND NORMAL.
